# SDR AALA200801225

- Difficulty date: May 6, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N18066
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 509
- Aircraft time: 52,471 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: PR010049
- Part serial: 18976
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK  - EMERGENCY CABIN AISLE LIGHTS AT LEFT AFT DOOR INOPERATIVE FROM COCKPIT SWITCH 29C TO 37C.  REPLACED BATTERY PACK FOR EMERGENCY CABIN AISLE LIGHTS AT LEFT AFT DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
